# SDR C77A20140128010

- Difficulty date: January 28, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 16,341 hours, 9,299 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Fuselage
- Part time: 16,341 hours, 9,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ, PN 170-50263-401 HAS CRACKS ON TOP & BOTTOM OF FLANGE.  UPPER FLANGE CRACK L 0.500 INCHES LOWER FLANGE CRACK L 0.400 INCHES X 28868.0.  ROUTED CRACK OUT & NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS ON WORK ORDER 738174-316 IAW ETD 2014-170-007037 & EA E175-53-405 REV IR WORK ORDER 1401779.
